≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

extreme diabetic weakness

My father, 66, was diagnosed diabetes in 1999. Since then he has been taking different tablets then insulin and now again on tablets (full dose) but his sugar levels have always been variable. Now his condition is becoming worse everyday. His legs feel numb and are often swollen. There are also shocks in legs at night that trembles his whole body. His digestive system is also very affected with constipation occuring every other day (for which i give laxative syrup). His arms are also becoming weaker and brain remains dull. Overall he remains dull and lazy all day. From few days he is also complaining of pain in legs. Kindly suggest some therapy that is effective for these symptoms.
 
  uday1 on 2016-11-28
This is just a forum. Assume posts are not from medical professionals.
give opium 1m single dose daily for four days
 
Dit 5 years ago
The dit user has been suspended.

The best option is to take him to homeopath MD -face to face or consult a real homeopath md via Skype appt.

His case requires a lot of info and expert monitoring- this forum is more for discussion and cannot provide that.
 
simone717 5 years ago
Dear uday.


What laxative syrup are you giving him.

What is his height/Weight/location.

Check his prakriti at holisticonline. Com under ayurveda section and report.

There seems to be excess vayu. Most prevalent in old age.

Diet and other supporting therapies may be suggested .or consult ayurvedic Dr. In person.
 
Teupne 5 years ago
Weight: 63kg
Height:5 feet 3 inches

I give him lactulose syrup when needed..and also senna tablets..he took podophyllum 30 for 2 weeks after which he has started passing stool daily but stool is very less..but still there is great improvement with gastric symptoms..now the numbness of legs and pain in feet (with swelling) is the main problem..
 
uday1 5 years ago
Report his prakriti also and report.


Start giving him triphla on regular basis. It should help.

Castor oil is another natural/harmless option.

Vayu reducing diet should be taken.More after scores.
 
Teupne 5 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.